# SDR AALA20141108010

- Difficulty date: November 8, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 258 hours, 32 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CEILING LIGHT AT SEAT 4J INOPERATIVE.  FOUND CONNECTOR ABOVE R1 DOOR, STATION 345, LOOSE.  RECONNECTED IAW AMM 33-51-06.  SYS CHECKED NORMAL.
